MathSciNet Relay Station
MathSciNet bibliographic data
MR1731305 33C20 (33C10 33C15)
Rathie, Arjun K.; Choi, Junesang Another proof of Kummer's second theorem. Commun. Korean Math. Soc. 13 (1998), no. 4, 933–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement